RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 1988, Volume 33, Issue 1, Pages 170–172 (Mi tvp3563)  

This article is cited in 2 scientific papers (total in 2 papers)

Short Communications

Remark on Absolute Continuity of Distributions of Gaussian Functionals

Yu. A. Davydov


Full text: PDF file (581 kB)

English version:
Theory of Probability and its Applications, 1988, 33:1, 158–161

Bibliographic databases:

Received: 27.05.1987

Citation: Yu. A. Davydov, “Remark on Absolute Continuity of Distributions of Gaussian Functionals”, Teor. Veroyatnost. i Primenen., 33:1 (1988), 170–172; Theory Probab. Appl., 33:1 (1988), 158–161

Citation in format AMSBIB
\Bibitem{Dav88}
\by Yu.~A.~Davydov
\paper Remark on Absolute Continuity of Distributions of Gaussian Functionals
\jour Teor. Veroyatnost. i Primenen.
\yr 1988
\vol 33
\issue 1
\pages 170--172
\mathnet{http://mi.mathnet.ru/tvp3563}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=940002}
\zmath{https://zbmath.org/?q=an:0715.60054|0657.60062}
\transl
\jour Theory Probab. Appl.
\yr 1988
\vol 33
\issue 1
\pages 158--161
\crossref{https://doi.org/10.1137/1133019}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1988T236600019}


Linking options:
  • http://mi.mathnet.ru/eng/tvp3563
  • http://mi.mathnet.ru/eng/tvp/v33/i1/p170

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. I. Bogachev, O. G. Smolyanov, “Analytic properties of infinite-dimensional distributions”, Russian Math. Surveys, 45:3 (1990), 1–104  mathnet  crossref  mathscinet  zmath  isi
    2. Borodin A.N. Davydov Yu.A. Nevzorov V.B., “On the History of the St. Petersburg School of Probability and Statistics. III. Distributions of Functionals of Processes, Stochastic Geometry, and Extrema”, Vestn. St Petersb. Univ.-Math., 51:4 (2018), 343–359  crossref  mathscinet  isi  scopus
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:181
    Full text:66

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020